Doctor insights on:
Caused Of Diarrhea Months After A Colonoscopy
Do changing bowel movements (formed stool/diarrhea) occur for a few days after colonoscopy. Had a colonoscopy two days ago and now had one full formed bowel movement then one of diarrhea. Before procedure I had difficult BM or constipation ?
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Is a bloating stomach and flu one week after colonoscopy and endoscopy a sign of infection from the scope?
Perhaps...: but I think it is a coincidence ...Read more
Experiencing diarrhea and stomach discomfort within a few hours of eating for the last three days. No history of irritable bowel or previous issues.
I've had a history of gerd, but last couple of months, worse after meals and also have yellow stools, sometimes nausea. common for gerd?
After gallbladder surgery within a one year ago I've been having lots of green bowel movements is that normal?
Color: The color of stool doesnt matter unless they are red (bloody) white (acholic , no pigment) or back (tarry) for upper Gi bleed. The color can be affected by what we eat. It is possible that the bile without its storage unit (the gallbladder) is passing faster through the system staining the stools. ...Read more
Can having a bowel movement after a period of constipation cause bad nausea that lasts well after the BM? What causes this?
Unusual: This is unusual complaint and if it persists would seek consultation with a gastroenterologist or primary care doctor. ...Read more
Is incomplete emptying of bowels a symptom of anal fissure i've had anal fissure since a past few months and hasn't healed by itself.
Constant bubbling in stomach for 4 months. Some intestinal metaplasia seen on endoscopy. No h-pylori after testing. Had a bout of norovirus. Thoughts?
Had a 24 hour flu bug w/ diarrhea. Diarrhea went away for a day & i had normal stool. The day after the diarrhea returned. Is this normal for the flu?
Unlikely: Hi, usually the immunity the body generates from the bug that caused the diarrhea is what leads 2 recovery from the infection. So unless your immunity took a hit in 1 day or you got superinfected with another bug the diarrhoea does not recur.In most cases though after a bout of diarrhea pts develop transient lactose intolerance-which causes diarrhea. Avoid milk; dairy ;monitor.See pcp if no change. ...Read more
Stomach virus for the past week. Bowel movements slowly improving, but had a brief bout of watery stool again. Is that okay?
Bouts of diarrhea for a year every 4-8 weeks now in last month i've had 5 sometimes not even 3 days apart. Normal colonscopy 2yrs ago. Ibs or cancer?
unlikely: While this is very unlikely, the more i see, the more I am amazed. Some things happen that don't make sense. If you are talking about yourself, stomach cancer at age 37 is also very rare, particularly in the United States. If you are concerned however, see your primary care or GI doc that did the endoscopy for a follw-up to discuss any changes. ...Read more
After a bout of constipation a few weeks ago my hemmoroids acted up and caused pain which subsided . I used prep h to releive it but as of now mucus?
A 14 year old girl with a bloated upper abdominal after recovering from gastroenteritis. What is the cause of this? Is it stomach cancer?
NO: this is an accumulation of gas in the stomach and intestines, ...Read more
I have bright red consistant bleeding from rectum during bowel movement following a bout with constipation a few weeks ago still occuring wsid?
Be concerned: After a bout of constipation, you may have developed an anal fissure or tear, asociated with bright red bleeding and usually severe pain. But i agree it could be something far more serious. You need to have it properly evaluated by a specialist! don't delay to see if it will get better. ...Read moreSee 1 more doctor answer
For past 2 months I've had mild abdom. cramps and bowel habit changes (more frequent; undigested food). Could it be caused by prolonged antibiotic use?
Yes, possibly: Antibiotic usage can affect the composition of the bacterial flora in the intestines and colon. If this allows an organism called Clostridium difficile to grow, it is possible to get stool changes and/or diarrhea. Sometimes, antibiotics can cause school changes even on their own. If your stool changes persist, you should get checked out. Good luck. ...Read more
I've had rectal bleeding for over a year now. The bleeding is frequent, usually every day when I have a bowel movement. After a colonoscopy last summe?
- Talk to a doctor live online for free
- Diarrhea after a colonoscopy
- Diarrhea after colonoscopy normal
- Diarrhea after colonoscopy procedure
- Ask a doctor a question free online
- Diarrhea after colonoscopy
- Still have diarrhea after colonoscopy
- Is it normal to have diarrhea after a colonoscopy?
- Vomiting and diarrhea day after colonoscopy
- Talk to a gastroenterologist online